Illinois Journal of Mathematics

Algebraic aspects of Chen's twisting cochain

V. K. A. M. Gugenheim, L. A. Lambe, and J. D. Stasheff

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 34, Issue 2 (1990), 485-502.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988274

Mathematical Reviews number (MathSciNet)
MR1046572

Zentralblatt MATH identifier
0684.55006

Subjects
Primary: 55P65: Homotopy functors
Secondary: 55P35: Loop spaces

Citation

Gugenheim, V. K. A. M.; Lambe, L. A.; Stasheff, J. D. Algebraic aspects of Chen's twisting cochain. Illinois J. Math. 34 (1990), no. 2, 485--502. https://projecteuclid.org/euclid.ijm/1255988274.


Export citation